# SDR DL72S001547

- Difficulty date: August 11, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- Aircraft time: 59,121 hours, 44,129 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: 65C3082524
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ELEVATOR WAS FOUND WITH A .25 INCH CRACK IN THE REAR SPAR EMANATING FROM THE EDGE OF A SHEAR PLATE.  THE CRACK IS TYPICAL OF BAC S/B 727-55-0089.  HOWEVER, THE TERMINATING ACTION OF THE S/B HAD BEEN ACCOMPLISHED.  THE CRACK WAS STOP DRILLED AND ALLOWED TO CONTINUE IN SERVICE FOR 10 DAYS PER ER/A 378177-14.  THE PERMANENT REPAIR WILL RE-ACCOMPLISH THE S/B MODIFICATION.
